Uncountable suborderings of the isols
Compositio Mathematica, Volume 26 (1973) no. 3, pp. 277-282.
@article{CM_1973__26_3_277_0,
     author = {Ellentuck, Erik},
     title = {Uncountable suborderings of the isols},
     journal = {Compositio Mathematica},
     pages = {277--282},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     mrnumber = {327498},
     zbl = {0269.02016},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_277_0/}
}
TY  - JOUR
AU  - Ellentuck, Erik
TI  - Uncountable suborderings of the isols
JO  - Compositio Mathematica
PY  - 1973
SP  - 277
EP  - 282
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_3_277_0/
LA  - en
ID  - CM_1973__26_3_277_0
ER  - 
%0 Journal Article
%A Ellentuck, Erik
%T Uncountable suborderings of the isols
%J Compositio Mathematica
%D 1973
%P 277-282
%V 26
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1973__26_3_277_0/
%G en
%F CM_1973__26_3_277_0
Ellentuck, Erik. Uncountable suborderings of the isols. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 277-282. http://www.numdam.org/item/CM_1973__26_3_277_0/

J.C.E. Dekker [1] The minimum of two regressive isols, Math. Zeitschr. 83 (1964), 345-366. | EuDML | MR | Zbl

J.C.E. Dekker and J.R. Myhill [2] Recursive equivalence types, Univ. Calif. Publ. Math. (N.S.) 3, (1960), 67-214. | MR | Zbl

E. Ellentuck [3] Universal cosimple isols, in Pacific J. of Math. 42 (1972), 629-638. | MR | Zbl

J. Gersting [4] A rate of growth criterion for universality of regressive isols, Pacific J. of Math. 31 (1969), 669-677. | MR | Zbl

A. Mostowski [5] Über gewisse universelle Relationen, Ann. Soc. Polon. Math. 17 (1938), 117-118.

G.E. Sacks [6] On suborderings of degrees of recursive unsolvability, Zeitschr. f. Math.Lokik, 7 (1961), 46-56. | MR | Zbl

G.E. Sacks [7] Degrees of Unsolvability, Ann. of Math. Studies 55 (1963), Princeton. | MR | Zbl